Nurofen Joint & Back Pain Relief 512mg (24)

£10.19

  • Effective Pain Relief Treatment
  • Easy To Take
  • Can Be Used For Many Different Types of Pain
  • Buy With Confidence From UK Registered Pharmacy

The active ingredient (which makes this medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.

In stock

SKU: Nurofen Pain Relief Max Strength Categories: , ,

Discreet Packaging

UK Based

Nurofen Pain Relief Max Strength

What is Nurofen Pain Relief Max Strength 512mg

The active ingredient (which makes this medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature. Nurofen Pain Relief Max Strength 512mg Tablets are used for the relief of fever and mild to moderate pain, such as:

  1. headaches and migraine pain
  2. nerve pain, backache, period pain, rheumatic and muscular pain
  3. cold and Flu symptoms, sore throat
  4. dental pain
  5. the pain associated with non serious arthritis

See more information on pain killers on the NHS website

Before You Use Nurofen Pain Relief Max Strength 512mg

Do NOT take this medicine if you:

  • are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
  • have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-steroidal anti-inflammatory drugs)
  • have severe liver or kidney problems
  • have severe heart problems
  • are in the last 3 months of pregnancy

How To Take Nurofen Pain Relief Max Strength 512mg

Adults, the elderly and children and adolescents between 12 and 18 years:
Take 1 tablet with water, up to three times a day as required. Leave at least four hours between doses. Do not take more than 3 tablets in 24 hours.

Side Effects

Uncommon side effects (1 to 10 users in 1000):

  • allergic reactions, such as skin rashes (urticaria), itching, peeling
  • headaches

Rare side effects (1 to 10 users in 10000):

  • flatulence (wind), diarrhoea, constipation and vomiting

Very rare side effects (1 user in 10000):

  • blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like
    symptoms and severe exhaustion
  • drop in blood pressure or irregular heart beat
  • stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with
    ulceration (ulcerative stomatitis), inflammation of the stomach (gastritis)
  • liver problems

Side effects for which the frequency cannot be estimated from available data:

  • worsening of asthma or bronchospasm
  • swelling (oedema), high blood pressure, heart failure or attack
  • worsening of colitis and Crohn’s disease

Ingredients

Each tablet contains the active ingredient Ibuprofen 400mg (as Sodium Ibuprofen 512mg). Also contains: Croscarmellose sodium, Xylitol, Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray dried, Sucrose, Titanium dioxide (E 171), Macrogol 6000 powder, and Red ink (contains Shellac, Iron Oxide Red (E 172), Propylene Glycol, Ammonium Hydroxide (E527), Simethicone).

 

See our other Pain Relief Treatments.

More Information